MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO MAK-NV MINI ACCESS KIT NON-VASCULAR; NON-VASCULAR ACCESS KIT

MERIT MEDICAL SYSTEMS MEXICO MAK-NV MINI ACCESS KIT NON-VASCULAR; NON-VASCULAR ACCESS KIT
Catalog Number MAK-NV-001/A
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that upon removal from the patient the floppy end of the mandrel wire sheared off and was left in the patient's bile duct.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed.However, the root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
MAK-NV MINI ACCESS KIT NON-VASCULAR
Common Device Name
NON-VASCULAR ACCESS KIT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012531600
MDR Report Key21644407
Report Number3011642792-2025-00020
Device Sequence Number12653501
Product Code GCB
UDI-Device Identifier00884450013564
UDI-Public00884450013564
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMAK-NV-001/A
Device Lot NumberI3045292
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer04/03/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date04/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown